# SDR A6WA202303108486

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 601R53610041
- Part serial: NSA
- Condition: Cracked
- Location: Fs621
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET SECURING FS 621 BULKHEAD TO L/H FLOOR SILL MISSING RIVETS ****AIRCRAFT REMOVED FROM SERVICE******* REPLACED FLOOR SUPPORT ANGLE REF REO 601R-53-61-117 REV E DATED 2018-01-15
